# SDR FDEA201009013224

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAPT SEAT FWD OTBD TRACK LOWER CHORD. CORRODED CAPT SEAT FWD OTBD TRACK R & R IAW AMM 25-11-01 REV 5.3.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
